I think I have got UTI. I usually have this problem every summer. I am finding it difficult to pass urine since I have a burning sensation. I am diabetic and also suffering from hypothyroidism. I take Diapride 1 mg on empty stomach, Melmet 500 after breakfast and dinner and Thyronorm 50 mcg on empty stomach. There is no white discharge. Please help. It is really bad. My blood sugar levels are on the higher side as shown by my home device. I am going tomorrow to the laboratory for a test.
Welcome to icliniq.com.
Yes, diabetic patients are very prone to develop frequent UTI (urinary tract infection). Possibility is more if you have uncontrolled blood sugar.
Primarily, you need fasting sugar, PP - postprandial sugar estimation and a routine urine examination as well as culture sensitivity to know the nature of organism along with the sensitive antibiotics. This can be done by urine testing tomorrow.
Meanwhile, you start taking plenty of water by mouth. I suggest Flavospas or Urispas tablets (Flavoxate Hydrochloride) thrice a day which can relieve your symptom a bit.
Ultimately you need an appropriate antibiotic as well as a strict control of blood sugar. This can be done through an appointment with your physician.
Please share with me the detailed reports by sending pictures of them.
Revert back with the reports to an obstetrician and gynaecologist online -->https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hi doctor, A few months ago, I was suffering from UTI and followed by vaginal dryness. Right now, I feel occasional sharp pain in my vagina, which subsides after a while. Also, I am getting pain during intercourse. I wanted to know the ways to treat this vaginal dryness. I had urine and culture t... Read Full »
Query: Hi doctor, I am diabetic, and my latest report showed HbA1C as 11, it says hypochromia and anisocytosis of red blood cells. What does it mean? Read Full »
Query: Hi doctor, I am suffering from urinary tract infection. I get these once in every couple of years. I need to get an antibiotic to get rid of it. Please help. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now